EconPapers    
Economics at your fingertips  
 

A new proof of the existence of equilibrium in incomplete market economies

Paulo Monteiro

Journal of Mathematical Economics, 1996, vol. 26, issue 1, 85-101

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(95)00744-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:26:y:1996:i:1:p:85-101

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:26:y:1996:i:1:p:85-101